Publication
Title
Rational identities of matrices and a theorem of Bergman, G.M.
Author
Abstract
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1993
ISSN
0092-7872
Volume/pages
21:7(1993), p. 2577-2581
ISI
A1993LE11200021
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2012
Last edited 11.04.2018
To cite this reference